Acute pancreatitis as a common complication of 2',3'-dideoxyinosine therapy in the acquired immunodeficiency syndrome.

@article{Maxson1992AcutePA,
  title={Acute pancreatitis as a common complication of 2',3'-dideoxyinosine therapy in the acquired immunodeficiency syndrome.},
  author={Carlton J. Maxson and Simon M. Greenfield and Lehendrick Turner},
  journal={The American journal of gastroenterology},
  year={1992},
  volume={87 6},
  pages={
          708-13
        }
}
Acute pancreatitis is observed in patients with the acquired immunodeficiency syndrome (AIDS) (4-22%), and is reported with increasing frequency as a complication of therapy in human immunodeficiency virus-spectrum disease. The cause is multifactorial (virus, neoplasm, drugs), and the natural history generally mild and uncomplicated. 2',3'-Dideoxyinosine (ddI) is an experimental antiretroviral agent implicated as a cause of acute pancreatitis in a small number (0.9-2%) of patients. To better… CONTINUE READING

Citations

Publications citing this paper.
SHOWING 1-10 OF 21 CITATIONS

Similar Papers

Loading similar papers…